Side effects of testosterone pills

I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

Side effects of testosterone pills

side effects of testosterone pills

Media:

side effects of testosterone pillsside effects of testosterone pillsside effects of testosterone pillsside effects of testosterone pillsside effects of testosterone pills